# SDR CA131218026

- Difficulty date: December 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Doug DC-10-30F
- Aircraft time: 114,261 hours
- Engine: Ge CF650C2
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Sticking
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, AFTER EXTENDING THE GEAR THE FLT DECK INDICATION FOR THE GEAR,  GREEN, FAILED TO ILLUMINATE ON BOTH THE FRONT AND REAR PANELS, ONLY THE RED UNSAFE LIGHTS ILLUMINATED.  THE CREW CYCLED THE GEAR WITH THE SAME RESULT, SO THEY COMPLETED A MISSED APPROACH.  AFTER ESTABLISHING ALTITUDE THE CREW EXTENDED THE GEAR AGAIN, AND FOUND THAT THE GEAR HANDLE ITSELF WAS NOT FULLY IN THE DETENT , THEY MANUALLY POSITIONED IN, WHICH RESTORED THE GREEN INDICATION ,AND A NORMAL LANDING WAS CONDUCTED.  ON INSPECTION FOUND THAT THE SLIDER MECHANISM STICKING ,IT WAS LUBED, GROUND CHECKED SERVICEABLE, AND THE ACFT RETURNED TO SERVICE.
